Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Metafune - D. Pallara - V. Vespri

$L^p$-estimates for a class of elliptic operators with unbounded coefficients in ${\mathbb R}^n$

created by pallara on 22 Mar 2014

[BibTeX]

Published Paper

Inserted: 22 mar 2014
Last Updated: 22 mar 2014

Journal: Houston J. Math.
Volume: 31
Pages: 605-620
Year: 2005


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1